# SDR UALA2012092105343

- Difficulty date: September 20, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N928UA
- Make and model: Boeing 737522
- Aircraft serial: 26651
- Aircraft time: 46,356 hours, 33,129 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG O/B SUPPORT FITTING IS CRACKED AT NR 1 HOLE.  CRACK IS WITHIN LIMITS OF JOB CARD I8593 FIG 2 SHEET 1.
